Missouri, 2006Hail and Damaging Winds in Missouri, May 26, 2006
May 26, 2006 · NWS MEG · 4 events in 2 counties and zones
2 thunderstorm wind, 2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $42,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at May 25, 8:01 PM CST, 5 hours 12 minutes earlier.
Area forecast discussion, May 25, 8:01 PM CST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT THU MAY 25 2006
.UPDATE...
SEVERE THUNDERSTORMS ACROSS SE MO AND WRN KY CONTINUE TO TREK
SOUTHEAST INTO NW TN. THESE STORMS HAVE DEVELOPED IN ADVANCE OF
THE COLD FRONT THAT STRETCHES FROM THE GREAT LAKES INTO S CNTRL
MO. THERE IS A GOOD DEAL OF INSTABILITY SOUTH OF THE FRONT WITH
SBCAPES OF 3000 J/KG ACRS NE AR...THE MO BOOTHEEL AND NW TN.
MEANWHILE AN UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MID MS
VALLEY INCREASING THE WINDS ALOFT. THIS IS HELPING STORMS TO
ORGANIZE...STRENGTHEN AND MAINTAIN THEIR UPDRAFTS. THE RESULT HAS
BEEN LONG LIVED...HAIL PRODUCING SUPERCELLS. ALSO...THESE STORMS
HAVE BEEN ROTATING AND AS LCLS LOWER THIS EVENING THERE IS THE
POSSIBILITY AN ISOLD TORNADO ACRS MAINLY NW TN. THIS ACTIVITY WILL
EVENTUALLY SHIFT EAST LATER TONIGHT AS SHORTWAVE AND THE ASSOCD
STRONGER MID LEVEL WINDS ROTATE EAST OUT OF THE AREA.
NO IMMEDIATE UPDATES PLANNED. CURRENT FORECAST ON TRACK. NE AR
SEVERE TSTM WATCH EXPIRES AT 04Z. MO BOOTHEEL AND NW TN TORNADO
WATCH EXPIRES AT 06Z.
&&
.PREV DISCUSSION... (ISSUED 319 PM CDT THU MAY 25 2006)
DISCUSSION...
THE AIRMASS ACROSS THE MID-SOUTH THIS AFTERNOON REMAINS HOT AND
HUMID WITH TEMPERATURES RANGING FROM THE UPPER 80S EAST TO LOWER
90S WEST. WITH CONTINUED HEATING EXPECT MAXIMUM TEMPERATURES TO
TOP OUT IN THE 90-95 DEGREE RANGE. ISOLATED THUNDERSTORMS HAVE
FORMED ALONG AN OLD CONVECTIVE BOUNDARY STRETCHED BASICALLY ALONG
INTERSTATE 40 IN WEST TENNESSEE. THESE STORMS WILL BE DRIVEN BY
THE LOW LEVEL CONVERGENCE ALONG THIS BOUNDARY AND STRONG
INSTABILITY. EXPECT THESE STORMS TO REMAIN PULSE IN NATURE AND
UNORGANIZED AS DEEP LAYER SHEAR REMAINS WEAK IN THESE AREAS.
CANNOT RULE OUT AN ISOLATED PULSE SEVERE STORM...WITH DAMAGING
WINDS THE GREATEST THREAT. BUT AGAIN THESE STORMS WILL REMAIN
UNORGANIZED AND SEVERE THREAT SHOULD REMAIN LIMITED. HAVE KEPT
SLIGHT CHANCE TO LOW-END CHANCE POPS IN FOR THIS EVENING IN
VICINITY OF THIS BOUNDARY THROUGH THIS EVENING.
A POTENT MID-LEVEL SHORTWAVE WILL CONTINUE TO MOVE EAST-SOUTHEAST
ACROSS THE MID MISSISSIPPI VALLEY THIS EVENING. A BAND OF ENHANCED
MID-LEVEL WINDS (40KTS) ALONG THE SOUTHERN PERIPHERY OF THIS SHORTWAVE
AND WEAK HEIGHT FALLS WILL SKIM NORTHEAST PORTIONS OF THE FORECAST
AREA THIS EVENING. ALTHOUGH THE BEST MID-LEVEL FORCING AND DEEP
LAYER SHEAR SHOULD REMAIN NORTH OF THE MEMPHIS CWA THERE STILL
SHOULD BE ENOUGH FORCING FROM THE SHORTWAVE AND SOME SURFACE
CONVERGENCE ALONG A STALLING FRONT OVER NORTHERN SECTIONS TO
TRIGGER SCATTERED THUNDERSTORMS LATER THIS EVENING. MODERATE
INSTABILITY (MUCAPES 2000-3000J/KG) ALONG WITH MARGINALLY STRONG
DEEP LAYER SHEAR SHOULD SUPPORT THE POSSIBILITY OF A FEW SEVERE MULTICELLULAR
CLUSTERS. THEREFORE WILL KEEP SLIGHT RISK FOR SEVERE STORMS
CONFINED TO NORTHEAST AREAS THIS EVENING...WITH THE GREATEST
THREAT FROM ANY OF THESE STORMS REMAINING DAMAGING WINDS. ISOLATED
LARGE HAIL MAY ALSO OCCUR...BUT SHOULD BE LESS OF A THREAT AS
FREEZING LEVELS REMAIN HIGH.
ON FRIDAY...THE MID-LEVEL SHORTWAVE WILL MOVE EAST AND UPPER
RIDGING WILL BUILD INTO THE AREA. THE STALLED SURFACE FRONT MAY
LINGER OVER NORTHEAST SECTIONS AND THIS COMBINED WITH ADDITIONAL
CONVECTIVE BOUNDARIES AND DAYTIME HEATING WILL SUPPORT SLIGHT
CHANCES FOR AFTERNOON THUNDERSTORMS OVER THESE AREAS.
ELSEWHERE...EXPECT ANOTHER HOT...HUMID...AND DRY DAY. THESE
CONDITIONS WILL LINGER INTO SATURDAY WITH SIMILAR CONDITIONS IN PLACE.
LARGE UPPER LEVEL RIDGE WILL DOMINATE THE EXTENDED PORTIONS OF THE
FORECAST WITH MORE TYPICAL SUMMER WEATHER TO CONTINUE. SHOULD BE
ENOUGH MOISTURE AND INSTABILITY AROUND TO SUPPORT ISOLATED TO
SCATTERED DIURNALLY DRIVEN AFTERNOON THUNDERSTORMS EACH DAY.
TEMPERATURES WILL ALSO REMAIN ABOVE AVERAGE AND HAVE RAISED
EXTENDED TEMPERATURES ABOVE GUIDANCE TO ADJUST FOR MEX NUMBERS
BIAS OF TRENDING TOWARDS CLIMATOLOGY. ALL IN ALL...CONTINUED
HOT...HUMID...AND MAINLY DRY WEATHER THROUGH THE EXTENDED PERIOD.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
SJM/JLH
Hazardous weather outlook, May 25, 4:20 PM CST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT THU MAY 25 2006
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262315-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
520 PM CDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN
PORTIONS OF THE MID SOUTH THIS EVENING AND TONIGHT. THE GREATEST
THREAT FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM WALNUT RIDGE
ARKANSAS...TO DYERSBURG TENNESSEE TO DECATURVILLE TENNESSEE. THE
MAIN SEVERE WEATHER THREAT WITH ANY THUNDERSTORMS THAT DEVELOP WILL
BE DAMAGING WINDS. HOWEVER...ISOLATED LARGE HAIL WILL ALSO POSSIBLE
AND A TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS THE MISSOURI
BOOTHEEL AND NORTHERN WEST TENNESSEE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
BE NEEDED ACROSS NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING AND
TONIGHT.
SJM
In the hours before
Local storm report, May 25, 9:40 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
&&
SJMLocal storm report, May 25, 10:03 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
&&
SJMLocal storm report, May 25, 10:53 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
&&
SJMLocal storm report, May 25, 11:09 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
&&
ARSLocal storm report, May 25, 11:22 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
1220 AM HAIL UNION CITY 36.42N 89.05W
05/26/2006 M0.88 INCH OBION TN TRAINED SPOTTER
&&
ARSLocal storm report, May 26, 12:55 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
155 AM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG PARIS 36.30N 88.31W
05/25/2006 HENRY TN LAW ENFORCEMENT
TREES DOWN
1015 PM HAIL WOODLAND MILLS 36.48N 89.11W
05/25/2006 E0.75 INCH OBION TN EMERGENCY MNGR
1020 PM TSTM WND DMG 1 W SOUTH FULTON 36.49N 88.90W
05/25/2006 OBION TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN.
1050 PM TSTM WND DMG WOODLAND MILLS 36.48N 89.11W
05/25/2006 OBION TN TRAINED SPOTTER
TREES DOWN
1050 PM HAIL 2 N UNION CITY 36.45N 89.05W
05/25/2006 E0.88 INCH OBION TN AMATEUR RADIO
1055 PM HAIL MARTIN 36.34N 88.86W
05/25/2006 E1.00 INCH WEAKLEY TN TRAINED SPOTTER
1146 PM FLASH FLOOD UNION CITY 36.42N 89.05W
05/25/2006 OBION TN LAW ENFORCEMENT
WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
SEVERAL PEOPLE ARE TRAPPED IN CARS.
1150 PM HAIL DRESDEN 36.28N 88.69W
05/25/2006 M1.75 INCH WEAKLEY TN EMERGENCY MNGR
REPORTED BY TEMA
1150 PM TSTM WND DMG SHARON 36.23N 88.82W
05/25/2006 WEAKLEY TN EMERGENCY MNGR
TREES AND POWER LINES DOWN. REPORTED BY TEMA.
1155 PM FLASH FLOOD 5 E UNION CITY 36.42N 88.96W
05/25/2006 OBION TN PUBLIC
SOME ROADS HAD HIGH WATER ON THEM.
1220 AM HAIL UNION CITY 36.42N 89.05W
05/26/2006 M0.88 INCH OBION TN TRAINED SPOTTER
0153 AM HAIL MILAN 35.92N 88.75W
05/26/2006 M0.75 INCH GIBSON TN EMERGENCY MNGR
&&
ARSThunderstorm Wind, Pemiscot
- When
- May 26, 1:13 AM CST to 1:17 AM CST
- Where
- Pemiscot County, Steele
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.100, -89.833
Trees and power lines were knocked down in Steele by straight line winds.
Hail, Pemiscot
- When
- May 26, 4:50 PM CST to 5:00 PM CST
- Where
- Pemiscot County, Steele
- Measured
- 1 in hail
- Property damage
- $8,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.100, -89.833
Thunderstorm Wind, Dunklin
- When
- May 26, 5:50 PM CST to 5:55 PM CST
- Where
- Dunklin County, Kennett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $27,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.233, -90.067
A trailer was blown off its foundation and several trees were knocked down by straight line winds.
Hail, Dunklin
- When
- May 26, 6:35 PM CST to 6:40 PM CST
- Where
- Dunklin County, Clarkton
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.450, -89.967
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Arizona, May 26, 20062 deaths · 1 event
- Hail and Damaging Winds in Georgia, May 26, 2006$542,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Tennessee, May 26, 2006$115,000 · 3 in hail · 13 events
- Hail and Damaging Winds in North Carolina, May 26, 2006$50,000 · 1.75 in hail · 21 events
- Tornado and Hail in Virginia, May 26, 2006$85,000 · F0 · 8 events
- Flash Flooding and Hail in Tennessee, May 26, 2006$57,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Kansas, May 26, 2006$55,000 · 52 kt wind · 9 events
- Damaging Wind in Maryland, May 26, 2006$75,000 · 50 kt wind · 1 event
- High Wind in Nebraska, May 26, 20065 injured · 60 kt wind · 2 events
- Damaging Wind in Tennessee, May 26, 2006$45,000 · 65 kt wind · 1 event
- Damaging Winds and Lightning Strikes in Alabama, May 26, 20061 injured · $20,000 · 60 kt wind · 6 events
- Damaging Wind in Tennessee, May 26, 2006$35,000 · 65 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509786, 5509787, 5509788, 5509789.